I've been dealing with acne for a while so I went on Larin Fe 1/20. My skin was almost clear but it would never go away on my cheek. I'm talking bright red huge spots. I am switching birth controls so will this make me break out more and then get better or is my body already use to birth control by now so it won't break out as much?
Everyone is different so it's impossible to say. I'll be switching to Safryl my next period. It's the same hormones you'll be taking. Mine is 30 ee, not sure how much of the drospirenone (But has folate & vit b) I was previously on Lutera which made my depression worse. It did cause me to have more acne, it had the same estrogen in a bit smaller amount-20 and levongesterol. So I'm nervous myself of any side effects! Any birth control you look up some people love & some hate, I wish the process was easier! Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2015 • 1 answer
Posted 21 Feb 2016 • 0 answers
Posted 6 Mar 2016 • 0 answers
Posted 26 Apr 2017 • 0 answers
Posted 26 Nov 2017 • 0 answers